godsinstrument (godsinstrument) wrote in vaginapagina,
godsinstrument
godsinstrument
vaginapagina

Weird bleeding, or lack thereof (non-pregnancy related)

Hello all!

Just a quick question here.  :-)  I came off NuvaRing in October and haven't been active since then, but my bleeding has been weird.  It has been far from regular (which I know is normal for the first little while) and has never been as bright or heavy as it used to be before going on BC in August of last year.  I have been away for 3 months, (albeit in a rather crazy time as a counselor at camp, so the stress level was somewhat high) and I bled a week after I got there, and then not at all until a week before I left.  That's 2 1/2 months with no blood, and this last 'period' was just 3 days of extraordinarily light, very old blood.  Then the past few days I've left my menstrual cup in and I've collected weird white-ish granules of gook which look somewhat akin to what you get with a YI, but not, because none of the other symptoms are there.  It's weird.

So my question to you is: Does this seem normal?  Shouldn't my periods be equalizing by now?  Before going on BC, my blood was thick, and bright red, and normal, and this is kind of weirding me out.  Thougths?

TIA!

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment